We prove an integral representation theorem for the -relaxation of the functional to the space under very general assumptions, requiring principally that be Carath'eodory, partially coercive, and quasiconvex in the final variable. Our result is the first of its kind which applies to integrands which are unbounded in the -variable and thus allows to treat many problems from applications. Such functionals are out of reach of the classical blow-up approach introduced by Fonseca & M"uller [Arch. Ration. Mech. Anal. 123 (1993), 1–49]. Our proof relies on an intricate truncation construction (in the and arguments simultaneously) made possible by the theory of liftings as introduced in the companion paper arXiv:1708.04165, and features techniques which could be of use for other problems featuring -dependent integrands.

生成讲解博客的中文版本

生成AI智能校验的中文版本